# SDR C8GA200900259

- Difficulty date: July 31, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498147
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT STA 560-570, STR 27L IS CORRODED.  FLOORBEAM SPLICE PLATE IS CRACKED.  REMOVED DAMAGED SECTION OF STR DIM 18.25"  FABRICATED NEW STR FROM BAC1498-147 DIM 18.25" .090".  FABRICATED 2 SPLICES 13.25" X 10" BAC 1498-131. INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
